# SDR 20001017SH040

- Difficulty date: September 14, 2000
- Submitted: October 17, 2000
- Operation: General aviation
- Aircraft: N8240T
- Make and model: Beech F33A
- Aircraft serial: CE1542
- Engine: Cont IO520BB
- System (JASC): 8550 · Reciprocating Engine Oil System
- Part: Pump
- Part number: 7429322
- Part serial: E289914BR
- Condition: Leaking
- Location: Engine
- Part time: 1,274 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

OIL LEAKING FROM VENT.  (X)
